# SDR USA2004F00095

- Difficulty date: May 24, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: BACV10BT1
- Condition: Contaminated
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CAPTAIN REPORTED THE RT MLG RED UNSAFE LIGHT ILLUMINATED AND THAT THE RT MLG WOULD NOT EXTEND.  TOWER CONFIRMED THAT THE RT MLG WAS NOT DOWN.  CAPTAIN EXTENDED THE RT MLG MANUALLY USING THE ALTERNATE GEAR EXTENSION PROCEDURES.  GEAR FELL AND LOCKED INTO PLACE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND DEBRIS IN CHECK VALVE UPSTREAM OF UNLOCK PORT OF RT MLG UPLOCK ACTUATOR.  REPLACED CHECK VALVE.  ALSO, REMOVED AND REPLACED RT MLG HYDRAULIC MODULE AND LOCK ACTUATOR FOR TROUBLESHOOTING PURPOSES.  REMOVED AND REPLACED HYDRAULIC SYSTEM A AND B RETURN FILTERS.  NO CONTAMINATION NOTED.  PERFORMED SATISFACTORY GEAR SWING. OPS CHECK AND LEAK CHECK GOOD.
